Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 19 no. 1 (2007)

  • J. Almeida Sign changes of error terms related to arithmetical functions - Abstract
  • F. Amoroso Small points on a multiplicative group and class number problem - Abstract
  • C. ballot Counting monic irreducible polynomials P in Fq[X] for which order of X mod P is odd - Abstract
  • N. Boston Galois groups of tamely ramified p-extensions - Abstract
  • J. -M. Deshouillers Quand seule la sous-somme vide est nulle modulo p - Abstract
  • S. Duquesne Elliptic curves associated with simplest quartic fields - Abstract
  • G.G. Elder, J.J. Hooper On wild ramification in quaternion extensions - Abstract
  • H. Faure Van der Corput sequences towards general (0,1)-sequences in base b - Abstract
  • J. Fernández, J.-C. Lario On elliptic Galois representations and genus-zero modular units - Abstract
  • L.H. Gallardo, O. Rahavandrainy Odd perfect polynomials over F2 - Abstract
  • O.N. German Klein polyhedra and lattices with positive norm minima - Abstract
  • R. Giuliano Antonini, G. Grekos Weighted uniform densities - Abstract
  • H. Godinho, P.H. Rodrigues On p-adic zeros of systems of diagonal forms restricted by a congruence condition - Abstract
  • B. Poonen Sieve methods for varieties over finite fields and arithmetic schemes - Abstract
  • N. Ratazzi Problème de Lehmer sur Gm et méthode des pentes - Abstract
  • C. Sándor Non-degenerate Hilbert cubes in random sets - Abstract
  • P.M. Voutier Rational approximations to 3√2 and other algebraic numbers revisited - Abstract
  • V. Ziegler Thomas' conjecture over function fields - Abstract
  • W. Zudilin A new lower bound for ||(3/2)k|| - Abstract
  • Contents of the previous issue | Contents of the next issue